# SDR DALA2025052203930

- Difficulty date: May 15, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 IN REFERENCE TO NRC 385 WIP 4 CORROSION ON SEAT TRACK X=-22 BTW STA Y=200 TO STA Y=200 TO STA Y=256 ,STA Y=275, AT PASSENGER CABIN, ORIGINAL THICKNESS ON CROWN IS 0.115IN AND THE MINIMUN REMAINING THICKNESS IS 0.046IN; AND WITH ORIGINAL THICKNESS ON BOTTOM IS 0.100IN AND MINIMUM REMAINING THICKNESS OF 0.032IN, THEREFORE AREA IT'S OUT LIMITS. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER SEAT TRACK X=-22 BTW STA Y=200 TO STA Y=300 WAS REPLACED PER B-717-200 SRM 53-20-52- 2R REP. 5 PAR. 4 FIG. 201 AND SRM 51-41-01-0G AND SRM 51-41-05 (0968408)
